Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The American Mathematical Monthly

Vol. 120, No. 4, April 2013

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.120.issue-04
Find more content in these subjects:

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 293-294)
    DOI: 10.4169/amer.math.monthly.120.04.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.04.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 373-379)
      Linear and Nonlinear Programming, 3rd ed., Springer, New York, 2008, xiv+546 pp., ISBN 0-387-74502-2, $109. by David G. Luenberger and Yinyu Ye
      Review by: Marie Snipes
      DOI: 10.4169/amer.math.monthly.120.04.373
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.04.373
  6. Back Matter (p. 380)
    DOI: 10.4169/amer.math.monthly.120.04.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.04.bm